# SDR JJBA20230515007

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 45,845 hours, 28,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TO/CLIMB OR DECENT FUEL SMELL IN PACKS. PERFORMED A VISUAL INSPECTION OF APU THROUGH APU OIL SERVICING DOOR, NO OIL FUEL SPILL, NO DEFECTS NOTED.
